# SDR ASMF201802004

- Difficulty date: February 19, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N964AM
- Make and model: Boeing 787-8
- Aircraft serial: 35307
- Aircraft time: 19,538 hours, 2,563 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19080016
- Part serial: 2282
- Condition: Cracked
- Location: Left
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT, THE RIGHT FORWARD WINDSHIELD CRACKED AT FL 230 FT. MAINTENANCE PERSONNEL REPLACED THE RIGHT FORWARD WINDSHIELD IAW DMC-B787-A-56-11-01-00A-520A-A AND DMC-B787-A-56-11-01-00A-720A-A AND RIGHT WINDOW HEAT PROTECTION UNIT WAS REPLACED IAW DMC-B787-A-30-41-03-00A-520A-A AND DMC-B787-A-30-41-03-00A-720A-A AND HIGH SPEED TAPE INSTALLED OVER SEALANT ON RIGHT WINDOW IAW AMM DMC-787-A-56-11-00-00A-200B-A DUE TO CURING TIME, TESTED CORRECT.
